Skip to content

The Theory of Risk Homeostasis

Wilde, G. J. S. (1982). The Theory of Risk Homeostasis: Implications for Safety and Health. Risk Analysis, 2(4), 209-225.

Type
Journal article
Intellectual base
Primary research
Year
1982
Volume
2
Issue
4
Pages
209-225
ISSN
1539-6924
DOI
10.1111/j.1539-6924.1982.tb01384.x
DOI registrant
Wiley
Link
https://doi.org/10.1111/j.1539-6924.1982.tb01384.x
Cited from
systems_cybernetics

Cited by

3 citations across 3 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Mechanisms

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Read against the text for 1 of 3 citations: 1 supported in part. Each verdict is shown under its citation below, with what in the work backs the sentence.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:fea3cc10b726 · see in the full table